# SDR UALA2012081604550

- Difficulty date: August 14, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 45,097 hours, 18,443 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Stuck
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN HYD QUANTITY TOO HIGH.  FOUND GREEN HYD RESERVIOR DRAIN VALVE STUCK IN OPEN POSITION.  REPLACED DRAIN VALVE AND SERVICED RESERVIOR TO FULL PER MT 29-004.  REPLACED GREEN RESERVIOR DRAIN VALVE PER TASK 29-11-41-000-004-A.
